# SDR 01FDEA00033

- Difficulty date: January 19, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 35,560 hours, 22,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, MAIN CABIN FLOOR TRACK AT LBL 24 FOUND CORRODED FROM BS 372 - 384.  REMOVED, REPLACED AND FAB PER IAW BAC 727 SRM 53-10-1, 53-10-5.
